# SDR DALA2018110606446

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 62,342 hours, 28,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON IN ARMED POSITION. RESET CIDS. NO HELP. SUSPECT SWITCH STICKING IN COCKPIT. REPLACED SWITCH.
